# SDR SWIA201541472

- Difficulty date: October 7, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 34,202 hours, 28,547 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 333 STRINGERS 1-4L DAMAGED.  R & R THE FRAME SECTION FROM STR 1-4L IAW SRM.
